Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Mean boundary value problems for a class of elliptic equations in $ E\sp{3}$

Author: Peter A. McCoy
Journal: Proc. Amer. Math. Soc. 76 (1979), 123-128
MSC: Primary 35C10; Secondary 35J99
MathSciNet review: 534401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An interior Dirichlet problem for generalized axisymmetric potentials is solved constructively by means of a Riemann series expansion determined from the arithmetic means of the boundary values. The problem is generalized to a class of axisymmetric elliptic partial differential equations in $ {E^3}$. The Bergman and Gilbert integral operator method is used along with the method of ascent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C10, 35J99

Retrieve articles in all journals with MSC: 35C10, 35J99

Additional Information

PII: S 0002-9939(1979)0534401-7
Keywords: Generalized axisymmetric potentials, Bergman and Gilbert integral operator method, Dirichlet problem, elliptic equations in $ {E^3}$, method of ascent
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia